# SDR UIEA01066

- Difficulty date: June 26, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 65B017145003
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND FRAME WEB DOUBLER STATION 420 CRACKED AT STRINGER 16L COMMON TO THE STRINGER CUT-OUT.  CRACK NOT STOP DRILLED DUE TO CRACK PROXIMITY TO EDGE OF THE PART.  FABRICATED DOUBLER AND INSTALLED PER STANDARD PRACTICES IAW SRM 53-10-04.  REINSPECT AREA PER SB 747-53A2265 AT 3000 CYCLE INTERVALS.  (M)
